# SDR UIEA2011040700240

- Difficulty date: April 7, 2011
- Submitted: April 9, 2011
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 66,821 hours, 11,328 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LOADING, THE BS 1860, RBL 98 MAIN DECK SEAT TRACK WAS FOUND CRACKED.  THE DAMAGE MEASURES 14 INCHES IN LENGTH. (FUSELAGE - REPAIR - FWD LOWER LOBE SEAT TRACK AT BS 1860, RBL 98; EO 4453A548 - PART 1 OF THIS EO ACCOMPLISHES A TEMPORARY REPAIR OF THE DAMAGE SEAT TRACK.  NO CARGO MAY BE CARRIED IN THE MAIN DECK PL POSITION UNTIL PART 3 IS ACCOMPLISHED.  PART 2 OF THIS EO ACCOMPLISHES A REPETITIVE INSP OF THE TEMPORARY REPAIR. PART 3 OF THIS EO ACCOMPLISHES THE PERMANENT REPAIR AT THE NEXT A-CHECK.  SRM 53-00-52)
